Alert archive / Nebraska / Winter Storm Warnings in 2016
Winter Storm Warning 6, NWS North Platte, NE
NWS North Platte, NE issued this winter storm warning at Dec 24, 2016, 3:00 AM MST for Cherry County, Sheridan County, Nebraska. It took effect at Dec 25, 2016, 2:00 AM MST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2016, 3:00 AM MST (10:00 UTC)
- In effect from
- Dec 25, 2016, 2:00 AM MST
- Expired
- Dec 26, 2016, 5:00 AM MST
- In force
- 27 hr
- Issued by
- NWS North Platte, NE
Counties Cherry County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 116 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 10.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3111 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
213 WWUS43 KLBF 241000 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 400 AM CST SAT DEC 24 2016 .A POWERFUL UPPER LEVEL LOW WILL SPREAD WINTRY PRECIPITATION...SNOW AND BLOWING SNOW TO THE NORTHEASTERN NEBRASKA AND FAR NORTHWESTERN SANDHILLS SUNDAY AFTERNOON INTO SUNDAY NIGHT. A WINTRY MIX OF PRECIPITATION WILL DEVELOP SUNDAY MORNING WITH A CHANGEOVER TO SNOW EXPECTED SUNDAY AFTERNOON INTO SUNDAY EVENING. STRONG NORTHERLY WINDS WILL INCREASE SUNDAY AFTERNOON AND EVENING WITH WIND GUSTS APPROACHING 45 MPH. NEZ004-094-250000- /O.UPG.KLBF.WS.A.0006.161225T1200Z-161226T1200Z/ /O.NEW.KLBF.WS.W.0006.161225T1200Z-161226T1200Z/ SHERIDAN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...CODY...ELI... MERRIMAN...KILGORE 400 AM CST SAT DEC 24 2016 /300 AM MST SAT DEC 24 2016/ ...WINTER STORM WARNING IN EFFECT FROM 6 AM CST /5 AM MST/ SUNDAY TO 6 AM CST /5 AM MST/ MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ SUNDAY TO 6 AM CST /5 AM MST/ MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...SUNDAY MORNING THROUGH MONDAY MORNING. HEAVIEST SNOW IS EXPECTED TO OCCUR BETWEEN NOON MST AND 6 PM MST SUNDAY. * SNOW ACCUMULATIONS...2 TO 4 INCHES ACROSS NORTHERN SHERIDAN AND NORTHWESTERN CHERRY COUNTY WITH LOCALLY HIGHER AMOUNTS ALONG THE PINE RIDGE IN FAR NORTHERN SHERIDAN COUNTY. * WIND...NORTHWEST WINDS WILL GUST TO 45 MPH ACROSS CHERRY AND SHERIDAN COUNTIES. STRONGEST WINDS ARE EXPECTED BETWEEN SUNDAY AFTERNOON AND EARLY MONDAY MORNING. * IMPACTS...SNOW COMBINED WITH INCREASING WINDS WILL CAUSE BLOWING AND DRIFTING SNOW. BLOWING SNOW WILL CAUSE SIGNIFICANT REDUCTIONS IN VISIBILITIES ON SUNDAY NIGHT MAKING TRAVEL DIFFICULT. ALSO...THERE IS A CHANCE OF A WINTRY MIX WITH LIGHT FREEZING RAIN AND SLEET THAT COULD CAUSE SLICK ROADWAYS SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CLB
4 follow-up statements
015 WWUS43 KLBF 242133 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 PM CST SAT DEC 24 2016 NEZ004-094-251145- /O.EXT.KLBF.WS.W.0006.161225T0900Z-161226T1200Z/ SHERIDAN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...CODY...ELI... MERRIMAN...KILGORE 333 PM CST SAT DEC 24 2016 /233 PM MST SAT DEC 24 2016/ ...WINTER STORM WARNING NOW IN EFFECT FROM 3 AM CST /2 AM MST/ SUNDAY TO 6 AM CST /5 AM MST/ MONDAY... THE WINTER STORM WARNING IS NOW IN EFFECT FROM 3 AM CST /2 AM MST/ SUNDAY TO 6 AM CST /5 AM MST/ MONDAY. * TIMING...EARLY SUNDAY MORNING THROUGH MONDAY MORNING. HEAVIEST SNOW IS EXPECTED TO OCCUR BETWEEN NOON MST AND 6 PM MST SUNDAY. * SNOW ACCUMULATIONS...2 TO 4 INCHES ACROSS NORTHERN AND WESTERN SHERIDAN AND FAR NORTHWESTERN CHERRY COUNTY WITH LOCALLY HIGHER AMOUNTS ALONG THE PINE RIDGE IN FAR NORTHWESTERN SHERIDAN COUNTY. MINOR ICE ACCUMULATIONS POSSIBLE OVERNIGHT EARLY SUNDAY MORNING. * WIND...NORTHWEST WINDS WILL GUST TO 55 MPH ACROSS CHERRY AND SHERIDAN COUNTIES. STRONGEST WINDS ARE EXPECTED BETWEEN SUNDAY AFTERNOON AND EARLY MONDAY MORNING. * IMPACTS...SNOW COMBINED WITH INCREASING WINDS WILL CAUSE BLOWING AND DRIFTING SNOW. BLOWING SNOW WILL CAUSE SIGNIFICANT REDUCTIONS IN VISIBILITIES ON SUNDAY NIGHT MAKING TRAVEL DIFFICULT. ALSO...THERE IS A CHANCE OF A WINTRY MIX WITH LIGHT FREEZING RAIN AND SLEET THAT COULD CAUSE SLICK ROADWAYS SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ NEZ005-006-251145- /O.NEW.KLBF.WW.Y.0010.161225T0900Z-161226T1200Z/ EASTERN CHERRY-KEYA PAHA- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW 333 PM CST SAT DEC 24 2016 /233 PM MST SAT DEC 24 2016/ ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM CST /2 AM MST/ SUNDAY TO 6 AM CST /5 AM MST/ MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 3 AM CST /2 AM MST/ SUNDAY TO 6 AM CST /5 AM MST/ MONDAY. * TIMING...EARLY SUNDAY MORNING THROUGH MONDAY MORNING. HEAVIEST ICE ACCUMULATIONS ARE EXPECTED TO OCCUR BETWEEN 4 AM CST AND 10 AM CST SUNDAY MORNING...THEN CHANGE OVER TO RAIN. THE RAIN MAY THEN CHANGE OVER TO SNOW AFTER 4 PM CST ON SUNDAY. * SNOW AND ICE ACCUMULATIONS...ICE ACCUMULATIONS OF UP TO A TENTH OF AN INCH BY 10 AM CST SUNDAY MORNING. SNOW ACCUMULATIONS LATE AFTERNOON SUNDAY THROUGH EARLY MONDAY WILL BE LIGHT. * WIND...NORTHWEST WINDS WILL GUST TO 55 MPH ACROSS CHERRY AND KEYA PAHA COUNTIES. STRONGEST WINDS ARE EXPECTED BETWEEN SUNDAY AFTERNOON AND EARLY MONDAY MORNING. * IMPACTS...A WINTRY MIX OF LIGHT FREEZING RAIN AND DRIZZLE COULD CAUSE SLICK ROADWAYS SUNDAY MORNING. IN ADDITION LIGHT SNOW MAY FALL SUNDAY AFTERNOON THROUGH EARLY MONDAY MORNING ACROSS NORTHERN PORTIONS OF THE COUNTIES. ANY SNOW THAT FALLS WILL COMBINE WITH THE STRONG WINDS TO SIGNIFICANTLY REDUCE VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
288 WWUS43 KLBF 250919 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 319 AM CST SUN DEC 25 2016 NEZ005-006-251030- /O.CAN.KLBF.WW.Y.0010.000000T0000Z-161226T1200Z/ EASTERN CHERRY-KEYA PAHA- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW 319 AM CST SUN DEC 25 2016 /219 AM MST SUN DEC 25 2016/ ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WINTER WEATHER ADVISORY. TEMPERATURES HAVE WARMED INTO THE LOWER 30S THIS MORNING...SO THE THREAT FOR LIGHT FREEZING PRECIPITATION HAS ENDED. LIGHT SNOW IS POSSIBLE LATER THIS AFTERNOON AND ANY ACCUMULATIONS WILL AN INCH OR LESS. $$ NEZ004-094-252330- /O.CON.KLBF.WS.W.0006.000000T0000Z-161226T1200Z/ SHERIDAN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...CODY...ELI... MERRIMAN...KILGORE 319 AM CST SUN DEC 25 2016 /219 AM MST SUN DEC 25 2016/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ MONDAY. * TIMING...THIS MORNING THROUGH MONDAY MORNING. HEAVIEST SNOW IS EXPECTED TO OCCUR BETWEEN NOON MST AND 9 PM MST SUNDAY. * SNOW ACCUMULATIONS...1 TO 3 INCHES ACROSS NORTHERN AND WESTERN SHERIDAN AND FAR NORTHWESTERN CHERRY COUNTY WITH LOCALLY HIGHER AMOUNTS ALONG THE PINE RIDGE IN FAR NORTHWESTERN SHERIDAN COUNTY. * WIND...NORTHWEST WINDS WILL GUST 45 TO 55 MPH ACROSS WESTERN CHERRY AND SHERIDAN COUNTIES. STRONGEST WINDS ARE EXPECTED BETWEEN THIS AFTERNOON AND THIS EVENING. * IMPACTS...SNOW COMBINED WITH INCREASING WINDS WILL CAUSE BLOWING AND DRIFTING SNOW. BLOWING SNOW WILL CAUSE SIGNIFICANT REDUCTIONS IN VISIBILITIES ON SUNDAY NIGHT MAKING TRAVEL DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CLB
233 WWUS43 KLBF 252322 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 522 PM CST SUN DEC 25 2016 NEZ004-094-261200- /O.CON.KLBF.WS.W.0006.000000T0000Z-161226T1200Z/ SHERIDAN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...CODY...ELI... MERRIMAN...KILGORE 522 PM CST SUN DEC 25 2016 /422 PM MST SUN DEC 25 2016/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ MONDAY. * TIMING...THROUGH MONDAY MORNING. THE HEAVIEST SNOW IS EXPECTED TO OCCUR BETWEEN NOW AND 9 PM MST SUNDAY. * SNOW ACCUMULATIONS...1 TO 3 INCHES ACROSS NORTHERN AND WESTERN SHERIDAN AND FAR NORTHWESTERN CHERRY COUNTY...WITH LOCALLY HIGHER AMOUNTS ALONG THE PINE RIDGE IN FAR NORTHWESTERN SHERIDAN COUNTY. * WIND...NORTHWEST WINDS WILL GUST 45 TO 55 MPH ACROSS WESTERN CHERRY AND SHERIDAN COUNTIES. STRONGEST WINDS ARE EXPECTED BETWEEN NOW AND THIS EVENING. * IMPACTS...SNOW COMBINED WITH INCREASING WINDS WILL CAUSE BLOWING AND DRIFTING SNOW. BLOWING SNOW WILL CAUSE SIGNIFICANT REDUCTIONS IN VISIBILITIES TONIGHT MAKING TRAVEL DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ ET
777 WWUS43 KLBF 261200 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 600 AM CST MON DEC 26 2016 NEZ004-094-261300- /O.EXP.KLBF.WS.W.0006.000000T0000Z-161226T1200Z/ SHERIDAN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...CODY...ELI... MERRIMAN...KILGORE 600 AM CST MON DEC 26 2016 /500 AM MST MON DEC 26 2016/ ...WINTER STORM WARNING WILL EXPIRE AT 6 AM CST /5 AM MST/ EARLY THIS MORNING... HAZARDOUS WINTER WEATHER CONDITIONS ARE WINDING DOWN ACROSS THE NORTHERN NEBRASKA PANHANDLE AND NORTHWESTERN SANDHILLS. THERE IS A SMALL THREAT FOR VERY LIGHT SNOW THIS MORNING WITH LITTLE OR NO ADDITIONAL ACCUMULATION EXPECTED. $$ CLB
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this winter storm warning went out at Dec 23, 10:27 PM MST, 4 hours 33 minutes earlier.
Area forecast discussion, Dec 23, 10:27 PM MST, 4 hours 33 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1127 PM CST Fri Dec 23 2016 .SHORT TERM...(This evening through Saturday) Issued at 331 PM CST Fri Dec 23 2016 PV anomaly responsible for the mixed precipitation this morning has progressed east of the cwa, leaving an area of shortwave ridging to follow. The ridge axis will bisect the CWA north to south around 06z overnight but rapidly breakdown east of the cwa by 18z Saturday as a deep trough digs into the Desert Southwest. The high pressure aloft overnight will provide for mostly clear skies and noticeably cooler temperatures as favorable radiational conditions are expected. The low temperature forecast overnight is a product of bc data with the previous forecast which supports teens for overnight lows. Lower 20s are forecast for far southwest Nebraska. Southerly flow at the surface and southwest flow aloft Saturday will provide for a another day of above average temperatures. The latest guidance indicates mid to upper 40s for much of the Central Sandhills and points south...with lower 40s to the north. A greater southeasterly fetch with increased cloud cover will keep highs on Saturday in the 30s for far north central Nebraska. The southerly fetch will allow for rapid saturation of the lower troposphere late afternoon Saturday. While not currently indicated by the near term solutions until after 00z Sunday, some stratus and/or fog may be possible late in the day. .LONG TERM...(Saturday night through Friday) Issued at 331 PM CST Fri Dec 23 2016 Saturday night through Friday...several new developments in the models with the powerhouse storm moving in Sunday. One is there is enough confidence in the SREF and NAM visibility product to include fog in the forecast late Saturday night and Sunday morning. The NAM elevated instability at 750mb has become widespread suggesting isolated to perhaps scattered thunderstorm coverage Sunday ahead of the cold front. Note that SPC has latched on to the triple point traversing Swrn Neb and Ncntl Neb Sunday. Low topped super cell storms are indicated in the NAM model soundings at North Platte and the downscaled NAM reflectivity product suggested deep convection over much of the forecast area ultimately lifting northeast with the approach of the cold front. The models show warm air advection stronger than previously forecast which now produces highs in the 50s Sunday ahead of the cold front. The pressure gradient is 60mb between the 984 mb sfc low across SD and the 1044 arctic high across Canada. This produces h850mb winds of 65kt ahead in the warm sector with 50-70kt behind the front at h750-700mb. The wind forecast is conservative with 30 to 35 mph west winds behind the front Sunday night. The 500m AGL winds mixed to the sfc are closer to 40 mph. Gusts to 55 mph should develop along highway 20. There is the potential for high winds farther south but this would occur Sunday night well removed from the PV1.5 anomaly across the Dakotas. The model consensus continues to show the storm moving northeast at 30 mph from Northeast Colorado to Minnesota. This is very fast which insures rapidly changing weather conditions but does not favor a high wind event. Sfc dew points should rise well into the 40s ahead of the front also and then fall into the teens and single digits behind the front. This is an arctic front colliding with gulf air. Precipitable water in the NAM and GFS rise to 0.75-1.00 inches which is record for this time of year. The QPF forecast is a bit wetter but the rain snow line is now competing with snowfall accumulations across Sheridan County. This moves the freezing rain or freezing drizzle expectation farther north and west into Sheridan County also for a longer period of time. Sleet is the forecast also. The forecast is for up to 4 inches of snow near Pine Ridge. Overall the model are trending farther north and west with the track of the h700mb low but the NAM and ECM still favor the Sheridan-Western Cherry county area for significant snow. WPC has shifted the 6 inch snow fall total north to near Rapid City which is a reflection of the northward trending 12z GFS. The GFS based gridded mos is way north while the ECM and NAM guidance data sets favor winter storm conditions across Sheridan County. The is no change in the forecast Monday through Friday. Temperatures warm Tuesday and Wednesday followed by a strong Pacific cold front Thursday. The upper level flow continues to be very progressive favoring rapidly moving weather systems. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1127 PM CST Fri Dec 23 2016 VFR conditions are expected through most of the fcst period, however changes begin in the last 6 hours of the fcst for KLBF. Short wave ridging is already sliding eastward and some weak pressure falls are already noted further west under advancing mid level clouds in ern WY into wrn SD. As pressures continue to fall out west, winds will become southeasterly during the day Saturday. Moisture will start to return to the High Plains and southerly winds just off the sfc will increase especially by Sat eve. In fact, assuming low levels remain decoupled, LLWS will become an issue and have therefore included that in the latter portion of the forecast. In addition, low clouds will become more widespread near the end of the fcst period in the vcnty of KLBF and have started the trend of adding that. VSBY will also become reduced with the potential for ZL- or FDZL- starting most likely just after the fcst period, however confidence is low at this point for timing and sfc temp. && .LBF WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Sunday morning through late Sunday night for NEZ004-094. && SHORT TERM...Jacobs LONG TERM...CDC AVIATION...Stoppkotte
Hazardous weather outlook, Dec 23, 2:39 PM MST, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 PM CST FRI DEC 23 2016 ...CORRECTION DUE TO TYPE... NEZ004>010-022>029-035>038-056>059-069>071-094-242145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 339 PM CST FRI DEC 23 2016 /239 PM MST FRI DEC 23 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MODERATE SNOW IS POSSIBLE SUNDAY THROUGH LATE SUNDAY NIGHT ACROSS NORTHWEST NEBRASKA. SEVERAL INCHES OF SNOW MAY ACCUMULATE NORTH OF HIGHWAY 20 ACROSS SHERIDAN AND WESTERN CHERRY COUNTIES. ELSEWHERE IN NORTH CENTRAL NEBRASKA...ONLY LIGHT SNOW ACCUMULATIONS ARE EXPECTED...GENERALLY AN INCH OR LESS. ALSO...THERE IS A POSSIBILITY OF PRECIPITATION STARTING OFF AS A WINTRY MIX SUNDAY MORNING WITH LIGHT FREEZING RAIN AND SLEET POSSIBLE ACROSS NORTHERN NEBRASKA. STRONG NORTHWEST WINDS ALSO LOOK LIKELY LATE CHRISTMAS DAY INTO MONDAY MORNING...WITH WIND GUSTS IN EXCESS OF 35 TO 50 MPH NORTH OF INTERSTATE 80. THE STRONGEST GUSTS ARE EXPECTED ACROSS THE SANDHILLS...THE EASTERN NEBRASKA PANHANDLE...AND NORTH CENTRAL NEBRASKA. THESE WINDS COULD COMBINE WITH FALLING OR NEWLY FALLEN SNOW AND RESULT IN BLOWING SNOW. IN ADDITION...ISOLATED THUNDERSTORMS WILL BE POSSIBLE CHRISTMAS DAY...MAINLY ALONG AND EAST OF A LINE FROM CHAPPELL TO HYANNIS TO CODY. THERE IS A SLIGHT CHANCE FOR STRONG OR SEVERE THUNDERSTORMS WITH STRONG WIND GUSTS THE PRIMARY THREAT ALONG AND SOUTHEAST OF A NORTH PLATTE TO THEDFORD TO CHAMBERS LINE. ALL INTERESTS SHOULD CONTINUE TO MONITOR THIS CHRISTMAS DAY STORM. STAY TUNED FOR FURTHER UPDATES THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 2:33 PM MST | Winter Weather Advisory | LBF | Cherry, Keya Paha | 12 hr |
Nearby
Winter Storm Warnings in Nebraska, 2016Every winter storm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.